# SDR MASA2011012901825

- Difficulty date: January 26, 2011
- Submitted: January 30, 2011
- Operation: Air carrier
- Aircraft: N926LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15026
- Aircraft time: 16,079 hours, 12,669 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Trim Switch
- Condition: Dirty
- Location: Rudder
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

CONFIG RUDDER, UNCOMMANDED RUDDER MOVEMENT.  CREW ABORTED TAKEOFF.  MX CLEANED RUDDER TRIM SWITCH, OPS CHECK GOOD.
